# SDR HALA2021031200030

- Difficulty date: March 1, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 33,296 hours, 51,283 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Former
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - RH MLG DOOR FORMER P/N 9923450-504 CRACKED STA 750.2729 (M) // INSTALLED REPLACEMENT MLG DOOR FORMER P/N 9923450-504 IAW DWG# 5910783.
